CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

On O*- Representability and C*- Representability of *-Algebras

Stanislav Popovych (Institutionen för matematiska vetenskaper)
Houston Journal of Mathematics (0362-1588). Vol. 36 (2010), 2, p. 591-617.
[Artikel, refereegranskad vetenskaplig]

Characterization of the *-algebras in the algebra of bounded operators acting on Hilbert space is presented. Sufficient conditions for the existence of a faithful representation in pre-Hilbert space of a *-algebra in terms of its Groebner basis are given. These conditions are generalization of the unshrinkability of monomial *-algebras introduced by C. Lance and P. Tapper. The applications to *- doubles, monomial *-algebras and several other classes of *-algebras are presented.

Nyckelord: *-algebra, C*-algebra, O*-algebra, non-commutative Grobner basis, Hilbert space, faithful representation

Denna post skapades 2010-06-08.
CPL Pubid: 122473


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)



Chalmers infrastruktur